# SDR AALA202304250559

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 36,712 hours, 14,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROWS 24 ABC AND 25 ABC SEAT MOUNTED EMERGENCY AISLE LIGHT INOPERATIVE. MAINTENANCE FOUND A PIN PUSHED BACK ON CONNECTOR 7261VC7 AND RE-SEATED PIN. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-38.
